NCPD Revive Teen in Baldwin with Narcan after Overdosing

Press Releases

The First Precinct reports the details of an aided case that occurred in Baldwin on Thursday, June 19, 2014 at 4:55 PM.

Baldwin, NY - June 20th, 2014 - The First Precinct reports the details of an aided case that occurred in Baldwin on Thursday, June 19, 2014 at 4:55 PM.

According to police, upon responding to a 911 call on Barnes Avenue, police found an unresponsive male, 18, who had overdosed on an unknown opium drug.  The Nassau County Police Ambulance Medical Technician administered a dosage of Narcan, reviving the victim.  The aided was transported to a local hospital for further evaluation.

comments powered by Disqus

Join Our Weekly Newsletter

Sign up for a free weekly newsletter covering things to do, hottest local headlines, and everything Long Island! Read more here or enter your email to signup.

   
     Newsletter Archive
Advertisement
Advertise With Us
 
Open Feedback Dialog